Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 304, NWS Twin Cities, MN

August 11, 2007Freeborn County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 11, 2007, 11:31 PM CDT for Freeborn County, Minnesota. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2007, 11:31 PM CDT (04:31 UTC)
Expired
Aug 11, 2007, 11:58 PM CDT
In force
27 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

County Freeborn County, MN

The radar

The Minneapolis radar (KMPX), 136 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 11:34 PM CDTHAIL 0.88Albert Lea, MNREPORTED ON WEST SIDE.
Aug 11, 11:40 PM CDTTSTM WND DMG2 Sw Albert Lea, MN3 TO 6 INCH TREE LIMBS DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 11, 6:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3342 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 120431
SVRMPX
MNC047-120515-
/O.NEW.KMPX.SV.W.0304.070812T0431Z-070812T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1131 PM CDT SAT AUG 11 2007

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 1215 AM CDT

* AT 1129 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED NEAR
  ALBERT LEA...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GLENVILLE...
  INTERSTATE 35 BETWEEN ALBERT LEA AND TWIN LAKES...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4373 9350 4351 9362 4350 9310 4371 9305

$$
1 follow-up statement
000 
WWUS53 KMPX 120458
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1159 PM CDT SAT AUG 11 2007

MNC047-120509-
/O.CAN.KMPX.SV.W.0304.000000T0000Z-070812T0515Z/
FREEBORN MN-
1159 PM CDT SAT AUG 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR FREEBORN COUNTY IS
CANCELLED...

RADAR INDICATED THAT THE STORM HAD WEAKENED TO BELOW SEVERE LIMITS.
THUS THE WARNING HAS BEEN CANCELLED.

PRIOR TO WEAKENING...THE STORM PRODUCED NICKEL SIZE HAIL IN ALBERT 
LEA...AND DOWNED TREE LIMBS 2 MILES SOUTHWEST OF ALBERT LEA.

LAT...LON 4373 9350 4351 9362 4350 9310 4371 9305

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:20 PM CDT, 8 hours 11 minutes earlier.

Area forecast discussion, Aug 11, 3:20 PM CDT, 8 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 PM CDT SAT AUG 11 2007

.DISCUSSION...
A LITTLE TRICKY ON SEVERE CONVECTION LATE THIS AFTERNOON AND EARLY
EVENING. A COUPLE PARAMETERS NOT QUITE MATCHING UP. BEST LOW LEVEL
FLOW IS PULLING OFF JUST TO OUR S AND SE FROM NORTHERN AND CENTRAL
IOWA ON INTO CENTRAL AND SOUTHWEST WISCONSIN. HOWEVER..PLENTY OF
INSTABILITY UNDER WEAKENING CAP OVER CENTRAL MINNESOTA...NEAR COOL
FRONT...ALTHOUGH TREND FOR HIGHER CAPE OVER SW AND THEN INTO SE MN
THIS EVENING. PLUME OF STEEP MID LAPSE RATES ALSO SITTING OVER
SOUTH CENTRAL MN WITH ADVECTION OF SAME INTO WEST CENTRAL WI. WILL
MENTION SEVERE OVER PORTIONS OF SOUTH CENTRAL MN INTO WEST
CENTRAL WI THIS EVENING BUT COULD NOT RULE OUT A COUPLE STRONG
STORMS OVER EAST CENTRAL. ISOLATED TORNADO NOT OUT OF QUESTION
OVER SOUTH CENTRAL MN AS WELL. LOW LEVEL SHEAR NOT THE BEST BUT
DEEPER LAYER AS HIGH AS 40 KNOTS OVER SOUTH CENTRAL MN ON THE
LATEST LAPS. LOOKS AS IF MAIN FORCING MOVING SE OF OUR AREA BEFORE
MIDNIGHT.

NICE DRYING MOVING IN BEHIND SYSTEM FOR SUNDAY BUT STRONG WARMING
RETURNING FOR LATE SUNDAY NIGHT INTO MONDAY. WILL KEEP THE SMALL
POPS GOING FOR LATE SUNDAY NIGHT AND MONDAY MORNING BUT WARM VERY
WARM ID LEVEL TEMPS MOVING IN DURING MONDAY. SOME CHANCE OF
THUNDER CONTINUING INTO MONDAY MORNING BUT WILL LEAVE OUT FOR
NOW. BETTER CHANCE OF LATE MONDAY AFTERNOON AND MONDAY NIGHT OVER
EAST CENTRAL MN AND WEST CENTRAL WI. SIGNAL STILL THERE FOR WARM
ADVECTION ON WEDNESDAY OVER SOUTH CENTRAL MN...POSSIBLY A LITTLE
FARTHER NORTH.

UPPER NORTHWEST FLOW STILL BUILDS IN FOR REST OF WEEK BUT SOME
HINT OF FLATTENING BY THE WEEKEND.

&&

.AVIATION.../18Z TAF CYCLE/
CDFNT NEARLY TO AXN AND WL CONT TO PUSH EWRD REACHING MSP ARND 02Z.
AMS AHD OF FNT RMNS VRY UNSTBL BUT STILL SMWT CAPPED.  CONVECTIVE
INHIBITION PROGGED BY RUC MODEL TO DCRS BY 00Z WITH AMS RMNG VRY
UNSTBL SC INTO EC MN THEN INTO WC WI. MAIN TAF SITE AT RISK FOR STG
TSTMS WOULD BE KEAU WITH RISK AT KMSP. COOLER AND STBL CNDN PRES
BUILDING ACRS AREA IN WAKE OF CDFNT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPR/BAP
Hazardous weather outlook, Aug 11, 4:29 AM CDT, 19 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
429 AM CDT SAT AUG 11 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
120930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
429 AM CDT SAT AUG 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LARGE THUNDERSTORM COMPLEX OVER THE UPPER MIDWEST...WILL CONTINUE
TO LIFT NORTHEAST OVER WEST CENTRAL WISCONSIN THIS MORNING.
THUNDERSTORMS ARE EXPECTED TO WEAKEN AND SLOWLY DIMINISH OVER
EASTERN MINNESOTA AND WESTERN WISCONSIN. A COLD FRONT IS FORECAST
TO MOVE INTO CENTRAL MINNESOTA THIS AFTERNOON. THE FRONT IS
EXPECTED TO LIFT OVER WISCONSIN AND SOUTHEAST MINNESOTA BY
MIDNIGHT TONIGHT. SCATTERED THUNDERSTORMS WILL REDEVELOP ALONG
AND JUST EAST OF THE FRONT THIS AFTERNOON AND EARLY TONIGHT.
A FEW OF THESE STORMS COULD REACH SEVERE LIMITS...WITH THE
POTENTIAL FOR LARGE HAIL...DAMAGING WINDS ALONG WITH HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THROUGH MID MORNING AND
AGAIN THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Aug 11, 10:17 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1017 PM CDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     HAIL             WASECA                  44.08N 93.50W
08/11/2007  E1.00 INCH       WASECA             MN   TRAINED SPOTTER

&&

KAT
Local storm report, Aug 11, 10:23 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1023 PM CDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             4 S WASECA              44.02N 93.50W
08/11/2007  E0.88 INCH       WASECA             MN   TRAINED SPOTTER

&&

KAT
Local storm report, Aug 11, 10:36 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1036 PM CDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             4 E WASECA              44.08N 93.42W
08/11/2007  E0.75 INCH       WASECA             MN   LAW ENFORCEMENT

            REPORTED ON THE WASECA/STEELE COUNTY LINE.

1030 PM     HAIL             9 W OWATONNA            44.09N 93.41W
08/11/2007  E0.75 INCH       STEELE             MN   TRAINED SPOTTER

            REPORTED ON THE STEELE/WASECA COUNTY LINE.

&&

KAT
Local storm report, Aug 11, 10:41 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1041 PM CDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     WASECA                  44.08N 93.50W
08/11/2007                   WASECA             MN   TRAINED SPOTTER

            NUMEROUS REPORTS OF 12 TO 18 INCH TREES DOWNED. TIME
            ESTIMATED.

&&

KAT
Local storm report, Aug 11, 10:59 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1059 PM CDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND GST     10 S OWATONNA           43.94N 93.22W
08/11/2007  M58 MPH          STEELE             MN   MESONET

            MEASURED BY MNDOT SENSOR ALONG I-35.

&&

KAT
Local storm report, Aug 11, 11:01 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1101 PM CDT SAT AUG 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     HOWARD LAKE             45.06N 94.07W
08/11/2007                   WRIGHT             MN   AMATEUR RADIO

            AMATEUR RADIO SPOTTERS REPORT POWER LINES BEING DOWNED BY
            STRONG WINDS IN THE HOWARD LAKE AND COKATO AREAS.

0649 PM     HAIL             BUFFALO                 45.18N 93.87W
08/11/2007  E1.00 INCH       WRIGHT             MN   TRAINED SPOTTER

0653 PM     HAIL             BUFFALO                 45.18N 93.87W
08/11/2007  E0.88 INCH       WRIGHT             MN   TRAINED SPOTTER

            DIMES TO NICKELS REPORTED.

0655 PM     HAIL             WINSTED                 44.97N 94.05W
08/11/2007  E0.88 INCH       MCLEOD             MN   TRAINED SPOTTER

0657 PM     HAIL             BUFFALO                 45.18N 93.87W
08/11/2007  E1.25 INCH       WRIGHT             MN   TRAINED SPOTTER

0707 PM     HAIL             WINSTED                 44.97N 94.05W
08/11/2007  E0.88 INCH       MCLEOD             MN   TRAINED SPOTTER

0728 PM     HAIL             2 W WATERTOWN           44.96N 93.89W
08/11/2007  E0.88 INCH       CARVER             MN   TRAINED SPOTTER

0746 PM     HAIL             WATERTOWN               44.96N 93.85W
08/11/2007  E0.75 INCH       CARVER             MN   NWS EMPLOYEE

0806 PM     HAIL             INVER GROVE HEIGHTS     44.83N 93.06W
08/11/2007  E1.00 INCH       DAKOTA             MN   TRAINED SPOTTER

0807 PM     HAIL             CHASKA                  44.82N 93.61W
08/11/2007  E0.88 INCH       CARVER             MN   TRAINED SPOTTER

0816 PM     HAIL             JORDAN                  44.67N 93.63W
08/11/2007  E1.00 INCH       SCOTT              MN   TRAINED SPOTTER

0817 PM     HAIL             5 E JORDAN              44.67N 93.53W
08/11/2007  E0.75 INCH       SCOTT              MN   LAW ENFORCEMENT

0820 PM     HAIL             CHASKA                  44.82N 93.61W
08/11/2007  E0.75 INCH       CARVER             MN   TRAINED SPOTTER

0820 PM     HAIL             SHAKOPEE                44.77N 93.48W
08/11/2007  E0.88 INCH       SCOTT              MN   TRAINED SPOTTER

0821 PM     HAIL             ST PAUL PARK            44.84N 93.00W
08/11/2007  M1.00 INCH       WASHINGTON         MN   TRAINED SPOTTER

0823 PM     HAIL             SHAKOPEE                44.77N 93.48W
08/11/2007  E0.75 INCH       SCOTT              MN   LAW ENFORCEMENT

0824 PM     HAIL             PRIOR LAKE              44.73N 93.43W
08/11/2007  E0.75 INCH       SCOTT              MN   TRAINED SPOTTER

0825 PM     HAIL             PRIOR LAKE              44.73N 93.43W
08/11/2007  E0.88 INCH       SCOTT              MN   TRAINED SPOTTER

0838 PM     HAIL             LAKEVILLE               44.68N 93.24W
08/11/2007  E0.75 INCH       DAKOTA             MN   TRAINED SPOTTER

0853 PM     TSTM WND DMG     NORTHFIELD              44.45N 93.17W
08/11/2007                   RICE               MN   TRAINED SPOTTER

            LIGHT POLE KNOCKED DOWN.

0853 PM     TSTM WND DMG     NORTHFIELD              44.45N 93.17W
08/11/2007                   RICE               MN   TRAINED SPOTTER

            POWER LINES DOWNED.

0900 PM     HAIL             WELCH                   44.56N 92.69W
08/11/2007  E1.75 INCH       GOODHUE            MN   LAW ENFORCEMENT

0912 PM     HAIL             KENYON                  44.27N 92.99W
08/11/2007  E0.75 INCH       GOODHUE            MN   TRAINED SPOTTER

0920 PM     TSTM WND DMG     4 E BODUM               45.52N 93.12W
08/11/2007                   ISANTI             MN   TRAINED SPOTTER

            TREE BLOWN DOWN. REPORTED IN NORTH BRANCH TOWNSHIP.

0925 PM     TSTM WND DMG     KENYON                  44.27N 92.99W
08/11/2007                   GOODHUE            MN   TRAINED SPOTTER

            DOWNED POWER LINES

1015 PM     TSTM WND DMG     WASECA                  44.08N 93.50W
08/11/2007                   WASECA             MN   TRAINED SPOTTER

            NUMEROUS REPORTS OF 12 TO 18 INCH TREES DOWNED. TIME
            ESTIMATED.

1016 PM     HAIL             WASECA                  44.08N 93.50W
08/11/2007  E1.00 INCH       WASECA             MN   TRAINED SPOTTER

1023 PM     HAIL             4 S WASECA              44.02N 93.50W
08/11/2007  E0.88 INCH       WASECA             MN   TRAINED SPOTTER

1030 PM     HAIL             9 W OWATONNA            44.09N 93.41W
08/11/2007  E0.75 INCH       STEELE             MN   TRAINED SPOTTER

            REPORTED ON THE STEELE/WASECA COUNTY LINE.

1030 PM     HAIL             4 E WASECA              44.08N 93.42W
08/11/2007  E0.75 INCH       WASECA             MN   LAW ENFORCEMENT

            REPORTED ON THE WASECA/STEELE COUNTY LINE.

1043 PM     TSTM WND GST     10 S OWATONNA           43.94N 93.22W
08/11/2007  M58.00 MPH       STEELE             MN   MESONET

            MEASURED BY MNDOT SENSOR ALONG I-35.

&&

KAT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:02 PM CDTSevere Thunderstorm WarningMPXRamsey, Washington58 min
Aug 11, 7:41 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod64 min
Aug 11, 7:55 PM CDTSevere Thunderstorm WarningMPXWashington65 min
Aug 11, 7:57 PM CDTSevere Thunderstorm WarningMPXScott63 min
Aug 11, 8:01 PM CDTSevere Thunderstorm WarningMPXDakota59 min
Aug 11, 8:16 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice59 min
Aug 11, 8:26 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti64 min
Aug 11, 8:32 PM CDTSevere Thunderstorm WarningMPXGoodhue58 min
Aug 11, 8:43 PM CDTSevere Thunderstorm WarningMPXNicollet62 min
Aug 11, 8:58 PM CDTSevere Thunderstorm WarningMPXDakota32 min
Aug 11, 9:13 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice47 min
Aug 11, 9:36 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Steele, Waseca54 min
Aug 11, 10:27 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca63 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.